# SDR CA021228001

- Difficulty date: December 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Leaking
- Location: Felxible Hose
- Component: Flexible Hose
- Component part number: AE7135782
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH, AFTER GEAR DOWN SELECTION AND GEAR DOWN INDICATION, MESSAGE HYD 3 LOW PRESS (C) WITH LOSS OF HYDRAULIC 3 QUANTITY.  HYDRAULIC PUMP 3A AND 3B SHUT DOWN AND AIRCRAFT LANDED SAFELY. MECHANICS FOUND THAT THE LEAK WAS COMING FROM ONE OF THE FLEXIBLE HOSE ATTACHED TO THE NLG RETRACT ACTUATOR. THE HOSE WAS REPLACED AND THE SYSTEM TESTED GOOD PRIOR AIRCRAFT RETURN TO SERVICE. AIRCRAFT HAD 3217 FH AND 3136 FC AT THE TIME OF THE EVENT.
